A few remarks on divergent sequences: rates of divergence (Q1034578)

From MaRDI portal
Revision as of 23:28, 19 March 2024 by Openalex240319060354 (talk | contribs) (Set OpenAlex properties.)
scientific article
Language Label Description Also known as
English
A few remarks on divergent sequences: rates of divergence
scientific article

    Statements

    A few remarks on divergent sequences: rates of divergence (English)
    0 references
    0 references
    0 references
    6 November 2009
    0 references
    In a series of papers published recently the authors demonstrated that there are nice relations between the theory of selection principles (related also to game theory) and the theory of divergent processes in asymptotic analysis [ibid. 327, No. 2, 1297--1306 (2007; Zbl 1116.26002); Note Math. 27, 55--63 (2007); Topology Appl. 155, No. 17--18, 2143--2149 (2008; Zbl 1154.54002); Topology Appl. 156, No. 1, 46--55 (2008; Zbl 1168.54002)]. In this paper the authors define the quotient speed of divergence of a sequence of positive numbers and establish its role in the above study. [For part II, cf. the authors, ibid. 367, No. 2, 705--709 (2010; Zbl 1196.40002).]
    0 references
    0 references
    0 references
    regular variation
    0 references
    rapidly varying sequence
    0 references
    quotient speed
    0 references
    selection principles
    0 references
    game theory
    0 references
    0 references